07-29-2004, 09:52 PM #1
losing hair more and more latley? why???
I am currently having an increase in hair loss in the last week or so??
I have not been on any AS for months now, but i am currently taking 20mg nolvadex and 1.25mg of liquidex for a two week peroid before i start my next cycle tommarow! i have also been using finastride for the last two months at 1.25mg a day!
what could this be? is it the nolva, ldex, or the finastride???? all all 3?
i dont know if i should do a cycle of teste and eq now because my hairloss is getting worse for somereason latly any help would be great!
also my head itches BAD when i am losing hair the most and sometimes i get these little white heads on my scalp that last a day or so then go away which has been going on for 3 years now off and on??????
07-29-2004, 10:07 PM #2
you could get some saw palmetto or propecia.
shoulda posted this in the spa, coulda got better responces
07-29-2004, 10:20 PM #3Originally Posted by PrairieDawg
You're probably experiencing a shed from the finasteride. This is very common. Your hair should grow back much fuller and thicker over the coming months. www.hairlosshelp.com or www.hairlosstalk.com are great forums that discuss these issues in depth.
07-29-2004, 10:23 PM #4Originally Posted by MMC78
07-30-2004, 12:06 AM #5Originally Posted by PrairieDawg
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)